Higher moments for random multiplicative measures
MetadataShow full item record
We obtain a condition for the Lq-convergence of martingales generated by random multiplicative cascade measures for q>1 without any self-similarity requirements on the cascades.
Falconer , K J 2015 , ' Higher moments for random multiplicative measures ' Journal of Fractal Geometry , vol. 2 , no. 3 , pp. 229-247 . DOI: 10.4171/JFG/20
Journal of Fractal Geometry
Copyright European Mathematical Society 2015. This is the author accepted manuscript deposited here by kind permission of the publisher.
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.